Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 21, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Witt groups of Grassmann varieties
Paul Balmer and Baptiste Calmès.
J. Algebraic Geom. 21 (2012), 601-642
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957690
Effective models of group schemes
Matthieu Romagny.
J. Algebraic Geom. 21 (2012), 643-682
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957691
Bertini theorems and Lefschetz pencils over discrete valuation rings, with applications to higher class field theory
Uwe Jannsen and Shuji Saito.
J. Algebraic Geom. 21 (2012), 683-705
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957692
$R$-equivalence on low degree complete intersections
Alena Pirutka.
J. Algebraic Geom. 21 (2012), 707-719
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957693
On a conjecture of Beltrametti and Sommese
Andreas Höring.
J. Algebraic Geom. 21 (2012), 721-751
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957694
Weak approximation for low degree Del Pezzo surfaces
Chenyang Xu.
J. Algebraic Geom. 21 (2012), 753-767
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957695
Counter-examples of high Clifford index to Prym-Torelli
E. Izadi and H. Lange.
J. Algebraic Geom. 21 (2012), 769-787
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957696
On algebraic representatives of topological types of analytic hypersurface germs
Javier Fernández de Bobadilla.
J. Algebraic Geom. 21 (2012), 789-797
Abstract, references and article information
Full-text PDF
MathSciNet review: 2957697

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2015 University Press, Inc.
Comments: jag-query@ams.org
AMS Website